Advanced search
Start date
Betweenand

Measurement error-in-variables models for censored data using scale mixtures of skew-normal distributions

Grant number: 13/21468-0
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): May 01, 2014
Effective date (End): October 31, 2015
Field of knowledge:Physical Sciences and Mathematics - Probability and Statistics - Statistics
Principal researcher:Víctor Hugo Lachos Dávila
Grantee:Aldo William Medina Garay
Home Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Associated scholarship(s):14/13994-7 - Regression and time series in modelling incomplete data, BE.EP.PD

Abstract

In this project we present an inferential study of censored measurement error-in-variables models under the class of scale mixtures of normal distributions, from a classical and Bayesian perspective. We present an interesting EM algorithm for maximum likelihood Estimation, as well as, the Gibbs Sampling to proceed with Bayesian inference. The proposed algorithms are implemented in the R and WinBUGS statistical packages. Results obtained from simulated and a real data are reported, illustrating the usefulness of the new methodology. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (7)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
GARAY, ALDO M.; LACHOS, VICTOR H.; BOLFARINE, HELENO. Bayesian estimation and case influence diagnostics for the zero-inflated negative binomial regression model. Journal of Applied Statistics, v. 42, n. 6, p. 1148-1165, . (13/21468-0, 14/13994-7)
GARAY, ALDO M.; LACHOS, VICTOR H.; LIN, TSUNG-I. Nonlinear censored regression models with heavy-tailed distributions. STATISTICS AND ITS INTERFACE, v. 9, n. 3, p. 281-293, . (13/21468-0, 14/02938-9)
MASSUIA, MONIQUE B.; GARAY, ALDO M.; CABRAL, CELSO R. B.; LACHOS, V. H.. Bayesian analysis of censored linear regression models with scale mixtures of skew-normal distributions. STATISTICS AND ITS INTERFACE, v. 10, n. 3, p. 425-439, . (12/18702-9, 13/21468-0, 14/02938-9)
MATTOS, THALITA DO BEM; GARAY, ALDO M.; LACHOS, VICTOR H.. Likelihood-based inference for censored linear regression models with scale mixtures of skew-normal distributions. Journal of Applied Statistics, v. 45, n. 11, p. 2039-2066, . (13/21468-0)
GARAY, ALDO M.; LACHOS, VICTOR H.; BOLFARINE, HELENO; CABRAL, CELSO R. B.. Linear censored regression models with scale mixtures of normal distributions. STATISTICAL PAPERS, v. 58, n. 1, p. 247-278, . (13/21468-0, 14/02938-9)
GARAY, ALDO M.; CASTRO, LUIS M.; LESKOW, JACEK; LACHOS, VICTOR H.. Censored linear regression models for irregularly observed longitudinal data using the multivariate-t distribution. STATISTICAL METHODS IN MEDICAL RESEARCH, v. 26, n. 2, p. 542-566, . (14/11831-3, 13/21468-0, 12/19445-0, 14/02938-9)
GARAY, ALDO M.; BOLFARINE, HELENO; LACHOS, VICTOR H.; CABRAL, CELSO R. B.. Bayesian analysis of censored linear regression models with scale mixtures of normal distributions. Journal of Applied Statistics, v. 42, n. 12, p. 2694-2714, . (13/21468-0, 14/02938-9)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.